FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Area difference bounds for dissections of a square into an odd number of triangles

Labbé, Jean-Philippe, Rote, Günter and Ziegler, Günter M.. 2020. « Area difference bounds for dissections of a square into an odd number of triangles ». Experimental Mathematics, vol. 29, nº 3. pp. 253-275.
Compte des citations dans Scopus : 1.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Labbé, Jean-Philippe
Affiliation: Autres
Date Deposited: 09 Dec 2021 18:49
Last Modified: 09 Dec 2021 18:49
URI: https://espace2.etsmtl.ca/id/eprint/23716

Actions (login required)

View Item View Item